Advertisement

Some Perturbed Ostrowski Type Inequalities for Twice Differentiable Functions

  • Hüseyin BudakEmail author
  • Mehmet Zeki Sarikaya
  • Silvestru Sever Dragomir
Chapter
Part of the Trends in Mathematics book series (TM)

Abstract

In this study, we first obtain an identity for twice differentiable functions. Then we establish some perturbed Ostrowski type integral inequalities for functions whose second derivatives are bounded. Moreover, some perturbed versions of Ostrowski type inequalities for mapping whose second derivatives are either of bounded variation or Lipschitzian.

Keywords

Function of bounded variation Ostrowski type inequalities 

2000 Mathematics Subject Classification

26D15 26A45 26D10 

References

  1. 1.
    A.M. Ostrowski, Über die absolutabweichung einer differentiebaren funktion von ihrem integralmitelwert. Comment. Math. Helv. 10, 226–227 (1938)CrossRefGoogle Scholar
  2. 2.
    T.M. Apostol, Mathematical Analysis, 2nd edn. (Addision-Wesley Publishing Company, New York, 1975)Google Scholar
  3. 3.
    S.S. Dragomir, On the Ostrowski’s integral inequality for mappings with bounded variation and applications. Math. Inequalities Appl. 4(1), 59–66 (2001)MathSciNetCrossRefGoogle Scholar
  4. 4.
    S.S. Dragomir, N.S. Barnett, An Ostrowski type inequality for mappings whose second derivatives are bounded and applications. RGMIA Res. Rep. Collect. 1(2) (1998)Google Scholar
  5. 5.
    M.W. Alomari, A generalization of weighted companion of Ostrowski integral inequality for mappings of bounded variation. RGMIA Res. Rep. Collect. 14(Article 87), 11 p. (2011)Google Scholar
  6. 6.
    M.W. Alomari, M.A. Latif, A weighted companion for the Ostrowski and the generalized trapezoid Inequalities for mappings of bounded variation. RGMIA Res. Rep. Collect. 14(Article 92), 10 p. (2011)Google Scholar
  7. 7.
    M.W. Alomari, S.S. Dragomir, Mercer-Trapezoid rule for the Riemann-Stieltjes integral with applications. J. Adv. Math. 2(2), 67–85 (2013)Google Scholar
  8. 8.
    H. Budak, M.Z. Sarıkaya, On generalization of Dragomir’s inequalities. Turkish J. Anal. Number Theory 5(5), 191–196 (2017)CrossRefGoogle Scholar
  9. 9.
    H. Budak, M.Z. Sarıkaya, New weighted Ostrowski type inequalities for mappings with first derivatives of bounded variation. Transylvanian J. Math. Mech. (TJMM) 8(1), 21–27 (2016)MathSciNetzbMATHGoogle Scholar
  10. 10.
    H. Budak, M.Z. Sarikaya, A new generalization of Ostrowski type inequality for mappings of bounded variation. Lobachevskii J. Math. (in press)Google Scholar
  11. 11.
    H. Budak, M.Z. Sarikaya, On generalization of weighted Ostrowski type inequalities for functions of bounded variation. Asian-European. J. Math. (in press)Google Scholar
  12. 12.
    H. Budak, M.Z. Sarikaya, A new Ostrowski type inequality for functions whose first derivatives are of bounded variation. Moroccan J. Pure Appl. Anal. 2(1), 1–11 (2016)CrossRefGoogle Scholar
  13. 13.
    H. Budak, M.Z. Sarikaya, A companion of Ostrowski type inequalities for mappings of bounded variation and some applications. Trans. A. Razmadze Math. Inst. 171(2), 136–143 (2017)MathSciNetCrossRefGoogle Scholar
  14. 14.
    H. Budak, M.Z. Sarikaya, A. Qayyum, Improvement in companion of Ostrowski type inequalities for mappings whose first derivatives are of bounded variation and application. Filomat (in press)Google Scholar
  15. 15.
    P. Cerone, S.S. Dragomir, E. Kikianty, Jensen-Ostrowski type inequalities and applications for \(\mathit{f}\)-divergence measures. Appl. Math. Comput. 266, 304–315 (2015)MathSciNetGoogle Scholar
  16. 16.
    P. Cerone, S.S. Dragomir, J. Roumeliotis, An inequality of Ostrowski type for mappings whose second derivatives are bounded and applications. RGMIA Res. Rep. Collect. 1(1), Art. 4 (1998)Google Scholar
  17. 17.
    S.S. Dragomir, The Ostrowski integral inequality for mappings of bounded variation. Bull. Aust. Math. Soc. 60(1), 495–508 (1999)MathSciNetCrossRefGoogle Scholar
  18. 18.
    S.S. Dragomir, A. Sofo, An integral inequality for twice differentiable mappings and application. Tamkang J. Math. 31(4) (2000)Google Scholar
  19. 19.
    S.S. Dragomir, A companion of Ostrowski’s inequality for functions of bounded variation and applications. Int. J. Nonlinear Anal. Appl. 5(1), 89–97 (2014)zbMATHGoogle Scholar
  20. 20.
    S.S. Dragomir, Approximating real functions which possess nth derivatives of bounded variation and applications. Comput. Math. Appl. 56, 2268–2278 (2008)MathSciNetCrossRefGoogle Scholar
  21. 21.
    W. Liu, Y. Sun, A Refinement of the Companion of Ostrowski inequality for functions of bounded variation and applications (2012), arXiv:1207.3861v1
  22. 22.
    Z. Liu, Some Ostrowski type inequalities. Math. Comput. Modell. 48, 949–960 (2008)MathSciNetCrossRefGoogle Scholar
  23. 23.
    A. Rafiq, N.A. Mir, F. Zafar, A generalized Ostrowski-Grüss type inequality for twice differentiable mappings and application. JIPAM 7(4), Article 124 (2006)Google Scholar
  24. 24.
    M.Z. Sarikaya, On the Ostrowski type integral inequality. Acta Mathematica Universitatis Comenianae LXXIX 1, 129–134 (2010)MathSciNetzbMATHGoogle Scholar
  25. 25.
    M.Z. Sarikaya, E. Set, On new Ostrowski type integral inequalities. Thai J. Math. 12(1), 145–154 (2014)MathSciNetzbMATHGoogle Scholar
  26. 26.
    E. Set, M.Z. Sarikaya, On a new Ostroski-type inequality and related results. Kyungpook Math. J. 54, 545–554 (2014)MathSciNetCrossRefGoogle Scholar
  27. 27.
    A. Qayyum, M. Shoaib, I. Faye, Companion of Ostrowski-type inequality based on 5-step quadratic kernel and applications. J. Nonlinear Sci. Appl. 9, 537–552 (2016)MathSciNetCrossRefGoogle Scholar
  28. 28.
    A. Qayyum, M. Shoaib, I. Faye, On new refinements and applications of efficient quadrature rules using \(n\)-times differentiable mappings. RGMIA Res. Rep. Collect. 19(Article 9), 22 p. (2016)Google Scholar
  29. 29.
    S.S. Dragomir, Some perturbed Ostrowski type inequalities for functions of bounded variation. Asian-European J. Math. 8(4), 14 p. (2015).  https://doi.org/10.1142/S1793557115500692MathSciNetCrossRefGoogle Scholar
  30. 30.
    S.S. Dragomir, Some perturbed Ostrowski type inequalities for absolutely continuous functions (I). Acta Universitatis Matthiae Belii Ser. Math. 23, 71–86 (2015)MathSciNetzbMATHGoogle Scholar
  31. 31.
    S.S. Dragomir, Some perturbed Ostrowski type inequalities for absolutely continuous functions (II). RGMIA Res. Rep. Collect. 16(Article 93), 16 p. (2013)Google Scholar
  32. 32.
    S.S. Dragomir, Some perturbed Ostrowski type inequalities for absolutely continuous functions (III). TJMM 7(1), 31–43 (2015)MathSciNetzbMATHGoogle Scholar
  33. 33.
    S.S. Dragomir, Perturbed companions of Ostrowski’s inequality for functions of bounded variation. RGMIA Res. Rep. Collect. 17(Article 1), 16 p. (2014)Google Scholar
  34. 34.
    S.S. Dragomir, Perturbed companions of Ostrowski’s inequality for absolutely continuous functions (I). RGMIA Res. Rep. Collect. 17(Article 7), 15 p. (2014)Google Scholar
  35. 35.
    S.S. Dragomir, Perturbed companions of Ostrowski’s inequality for absolutely continuous functions (II). RGMIA Res. Rep. Collect. 17(Article 19), 11 p. (2014)Google Scholar

Copyright information

© Springer Nature Singapore Pte Ltd. 2018

Authors and Affiliations

  • Hüseyin Budak
    • 1
  • Mehmet Zeki Sarikaya
    • 1
  • Silvestru Sever Dragomir
    • 2
    • 3
  1. 1.Department of Mathematics, Faculty of Science and ArtsDüzce UniversityDüzceTurkey
  2. 2.Department of Mathematics, College of Engineering and ScienceVictoria UniversityMelbourne CityAustralia
  3. 3.School of Computer Science and Applied MathematicsUniversity of the WitwatersrandJohannesburgSouth Africa

Personalised recommendations